# SDR GTIA030640

- Difficulty date: August 5, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR PANEL 'HAT' CHANNEL CRACKED AT END FS 1174-1250.  STOP DRILLED CRACK.  FORMED HAT CHANNEL DOUBLER.  INSTALLED FASTENERS.  (M)
